Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

23 years old female gets stomach pain every time after having food

I have a friend who is female and 23 years old who experiences stomach pain literally EVERY time she eats. She is lactose intolerant and had this problem before she quit dairy. She says she knows part of it is because of stress but isn t sure why it s getting worse. I asked her if maybe she has an ulcer and she said that she had one in college and high school. The stuff that she took then for her ulcer is not working right now. This stomach pain happens every time she eats and it keeps her from getting plenty of sleep at night. She even tried not eating before bed but said that she ends up waking up in the middle of the night hungry. So this condition is keeping her from getting enough rest for the next day. I want so badly to try and help her so that is why I am consulting you in hopes to find a reason for this. Can you PLEASE help? Anything she can take or do to stop the stomach pain whenever she eats? Any advice would be GREATLY appreciated. Thank you so much!
Asked On : Sat, 11 Jun 2011
Answers:  2 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Hi, It seems she may been affected by ulcer since all those symbtoms some times happend for me and may be the gastric bromblems too...ask to have curd more its cure surely..do not take much masala items.
Answered: Mon, 26 Dec 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
Such a problem may be seen with a Gastric ulcer. Does she have heartburn as well. You will need to get an endoscopy to confirm. Also IBD can present with pain after eating and the pain is relieved after passing stools. You will need to get a colonoscopy to confirm with a biopsy. Lactose intolerance is also seen in many people who have IBD (Inflammatory Bowel Disease). She could try taking Acetaminophen/Paracetamol for pain relief in such a case. Kindly consult a Surgeon in this regard to discuss the possible diagnosis and management.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor